Normal approximation in geometric probability

Mathew D Penrose, J E Yukich

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationStein's method and applications
Place of PublicationSingapore
PublisherSingapore Univ. Press
Number of pages22
Publication statusPublished - 2005

Publication series

NameLect. Notes Ser. Inst. Math. Sci. Natl. Univ. Singap.
PublisherSingapore Univ. Press

Cite this

Penrose, M. D., & Yukich, J. E. (2005). Normal approximation in geometric probability. In Stein's method and applications (Vol. 5, pp. 37--58). (Lect. Notes Ser. Inst. Math. Sci. Natl. Univ. Singap.). Singapore Univ. Press.